Some of the content on this website requires JavaScript to be enabled in your web browser to function as intended. While the website is still usable without JavaScript, it should be enabled to enjoy the full interactive experience.

Skip to Main Navigation. Each navigation link will open a list of sub navigation links.

Skip to Main Content

Dr. Chris Hall|UW Mathematics

Dr. Chris Hall

Dr. Chris Hall, University of Wyoming Mathematics facultyAssistant Professor of Mathematics

Research interests: Number Theory, Arithmetic Geometry, Elliptic Curves over function fields

Contact Information

Ross Hall 312
Department of Mathematics
University of Wyoming


Ph.D., Princeton, 2003 

About Dr. Hall

Hall's primary research is in the field of arithmetic geometry.  Topics of interest include elliptic curves, abelian varieties, big monodromy, and compatible systems.

Representative Publications

J. Ellenberg, C. Hall, E. Kowalski, "Expander graphs, gonality, and variation of Galois representations," Duke Math. Journal, Vol. 161 (2012), No. 7, 1233--1275.

C. Hall, "An open-image theorem for a general class of abelian varieties,"Bulletin of the London Mathematical Society, 43 (2011), No. 4, 703--711.

D. Allcock, C. Hall, "Monodromy groups of Hurwitz-type problems," Advances in Mathematics, Vol. 225, No. 1 (2010), 69--80.

C. Hall, "Big symplectic or orthogonal monodromy modulo ell," Duke Math.Journal, Vol. 141 (2008), No. 1, 179--203.

A. Cojocaru, C. Hall, "Uniform results for Serre's theorem for elliptic curves", International Mathematics Research Notices, Vol. 2005, No. 50, 3063--3080.

Share This Page:

Footer Navigation

University of Wyoming Medallion
1000 E. University Ave. Laramie, WY 82071 // UW Operators (307) 766-1121 // Contact Us // Download Adobe Reader